07-19-2004, 02:15 PM #1
How do I Handle This Situation???
Sup guys? I've been running 400mg EQ/Week along with 150MG Test Prop for the last 8-9 weeks along with Nolva and L-Dex. Haven't missed a day of anything. Last Thursday I was scheduled to inject the TP and EQ, I had to leave on a trip and I couldn't bring anything with me. I am now back home and ready to start back up. My question is this....Should I just get back on track with the TP/EQ Nolva and L-Dex, or do I need to do anything (more or less) for my test levels.
I have 3 more weeks of the cycle and will be continuing the Nolva and L-Dex and adding Clomid, so I am set in that dept.
07-19-2004, 02:16 PM #2
I say jump right back in its only been 4 days.
07-19-2004, 02:22 PM #3
i agree... it hasnt beeen too long. im hoping the 150 mgs prop is 150 mgs eod.
07-19-2004, 02:27 PM #4
i was thinking about taking that same cycle, how has it been?
did you use it for cutting or bulking?
07-19-2004, 02:41 PM #5
I used it primarily for cutting, I did gain size, but not a bloated size, I got tighter and harder, and got great pumps in the gym. I used nolva and L-dex from the start and had no problems of water retention, gyno or acne. The only time I had an acne issue was when I started with the Winny. I stopped it immediately. I don't want no stinking backne.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)